View Full Version : birth contro pill ?
07-24-2007, 06:18 PM
im not sure if this is the right place, but my gf was looking for some help. shes been on bc for 3-4 months. she just started her period but it is over a week early, since her sugar pills are not for 10 more days or so. also she is experiencing cramps which she said never happens on bc. she only missed one pill, around a week and a half ago but took it the next day. she was wondering if this is normal or if something may be wrong.
07-24-2007, 06:28 PM
Usually, the first few months you spot throughout your cycle called "break-through bleeding." Has she had that before now? Is she taking her pills at the same time everyday? Does she miss pills? It seems more strange to have it 4 months into it if she never had it before. But, she shouldn't worry - hormones do crazy to the body!! If she is concerned though, have her call her doctor.
Here is a good site for her: http://www.wdxcyber.com/mbcontra.htm
07-24-2007, 06:34 PM
missing a pill can cause some breakthrough bleeding although it usually goes away after a few days of taking it regularly again.
The female body and reproductive organs are not like clockwork, if she is experienceing pain or is worried then definitely go see a doctor but it may well just pass with time.
Its really hard to give advice as every female's body and cycle is different and we all react in different ways
02-17-2008, 04:48 PM
It's defiantly nothing to worry about. But if her pain persist, she should consult a physician. Let her know.. (if she doesn't already) she should be taking her pills at the same time everyday. I find the morning works best for me but its different for everyone!!
Hope that helps!